# SDR SIMA200215102

- Difficulty date: May 24, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- Engine: Ge CT71
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION NO SUBSTANTIATING DOCUMENTATION COULD BE FOUND FOR DOUBLER REPAIR ON RIGHT FUSELAGE AFT OF ICE SHIELD.  REMOVED PREVIOUS INSTALLED REPAIR DOUBLER.  PERFORMED NDT INSPECTION. NO DEFECTS.  FAB. DOUBLER, REPAIR DONE IAW SRM AND STANDARD SRM PRACTICES.
